The real Ginibre ensemble with k=O(n) real eigenvalues - Archive ouverte HAL Access content directly
Journal Articles Journal of Statistical Physics Year : 2016
No file

Dates and versions

hal-01412352 , version 1 (08-12-2016)

Identifiers

Cite

Luis Carlos Garcia del Molino, Khashayar Pakdaman, Jonathan Touboul, Gilles Wainrib. The real Ginibre ensemble with k=O(n) real eigenvalues. Journal of Statistical Physics, 2016, 163 (2), pp.303-323. ⟨10.1007/s10955-016-1485-0⟩. ⟨hal-01412352⟩
287 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More